# SDR 2007UALA00248

- Difficulty date: January 15, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 30,829 hours, 3,835 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON SEATS 2A 2J AND 4J ARE INOP OR TORN.   REPLACED WITH NEW EMERGENCY EXIT LIGHTS ON SEATS 2A,2J & 4J.  EEL SYS OP' CHECKED NORMALLY.
